Skip to School of Theoretical and Applied Science (TAS) site navigationSkip to main content

James Gillespie

James GillespieProfessor of Mathematics

Year Joined RCNJ: 2009

Contact Information


  • B.S., SUNY New Paltz
  • Ph.D., Wesleyan University

Courses Offered:

  • Math with Applications and Math for the Modern World
  • Precalculus, Calculus I and Calculus II
  • Discrete Structures and Linear Algebra
  • Abstract Algebra

Research Interest:

  • Algebraic Topology and Homological Algebra

Recent Publications:

K-flat complexes and derived categories, to appear in Bull. Lond. Math. Soc.,

with Alina Iacob, Ding injective envelopes in the category of complexes, to appear in Rend. Circ. Mat. Palermo (2), 10 pages.

with Alina Iacob, Duality pairs, generalized Gorenstein modules, and Ding injective envelopes, Comptes Rendus. Mathématique vol 360, 2022, pp. 381-398.

Canonical resolutions in hereditary abelian model categories, Pacific Journal of Mathematics vol 313, no. 2, 2021, pp. 365-411.

FG-purity and FG-flat modules, Journal of Algebra and its Applications vol 21, no. 8, 2022,

Ramapo College of New Jersey recognizes the value of publishing on the Internet. The College does not preview, review, censor, or control the content of these pages in any way as a matter of course. This page and Web pages linked from this page are created by the authors, and do not in any way constitute official Ramapo College of New Jersey content.